DCDS
Global attractor for a strongly damped wave equation with fully supercritical nonlinearities
Zhijian Yang Zhiming Liu
Discrete & Continuous Dynamical Systems - A 2017, 37(4): 2181-2205 doi: 10.3934/dcds.2017094

The paper investigates the existence of global attractor for a strongly damped wave equation with fully supercritical nonlinearities: $ u_{tt}-Δ u- Δu_t+h(u_t)+g(u)=f(x) $. In the case when the nonlinearities $ h(u_t) $ and $ g(u) $ are of fully supercritical growth, which leads to that the weak solutions of the equation lose their uniqueness, by introducing the notion of limit solutions and using the theory on the attractor of the generalized semiflow, we establish the existence of global attractor for the subclass of limit solutions of the equation in natural energy space in the sense of strong topology.

keywords: Strongly damped wave equation subclass of limit solutions generalized semiflow supercritical nonlinearities global attractor

Year of publication

Related Authors

Related Keywords

[Back to Top]